# SDR SWAA2017052614011

- Difficulty date: May 4, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737790
- Aircraft serial: 29358
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545875
- Condition: Corroded
- Location: Bs 440-496
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD SUPPORT WEB CORRODED AT BS 440 TO 496, RBL 25.  REPAIRED THE SUPPORT WEB PER SRM.
